# SDR CA040723006

- Difficulty date: June 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 4,243 hours
- Engine: Cont O470L
- Propeller: Mcauly 2A34C66
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100125
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SMALL CRACK (LESS THAN 2MM) WAS DISCOVERED ON THE ENGINE MOUNT DURING SERVICING. THE CRACK IS LOCATED ON THE LT SIDE, ON THE UPPER TUBING WHICH RUNS FORE AND AFT IN BETWEEN THE FORWARD AND REAR ENGINE MOUNT PADS. THE EXACT LOCATION IS ONE INCH FORWARD OF THE GUSSET PLATE FOR THE REAR MOUNT PAD.
